# SDR SWIA201334882

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,875 hours, 21,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY  DOOR SURROUND HAS CORROSION AT FWD SECTION LT SIDE.  C-CHECK REMOVED CORROSION FROM AVIONICS BAY DOOR CUTOUT INNER SKIN FWD SECTION LT SIDE IAW SRM & REO.
